Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Took antibiotic for bladder infection. Feeling headache and rib pain. How to get relief?

I have had a bladder infection for two nearly three weeks now I used antiobotics for five days it went away and then it came back I have been using ural and drinking lots of water I recently went to the doctor there is no white cells in my urine and he has prescribed me antibiotics but this past week I have had sharp pains in behind and below my right rib , headaches and been very light headed and weak Help! I feel like I m dying ?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
your symptoms are suggesting problem in your kidneys.. i cannot tell for sure what it is without certain tests.. you will have to go to nephrologist.. he will be doing ultrasound to find out if any stone is present the ureter..other causes to cause similar symptoms are hydronephrosis , strictures.. all these causes should be investigated..kindly go to nephrologist as soon as possible to prevent further damage
thank you
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor